Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pressure in the ear. On antibiotics and steroids. Whitish patch on the ear drum. What is it?

I just went to the doctor and she told me I had something white on my eardrum . I have had a pressure in the ear for 2 days now. I started taking an antibiotic yesterday, and it felt a little better today. My doctor told me she didn t know what the white thing was on my eardrum, but she gave me a stronger antibiotic and some sort of steroid for the inflammation. Does anyone know what the white thing on my ear could be?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
I am Dr Ravinder Sharma ENT surgeon
On the basis of the information provided it appears to be a suppuration (pus formation) in the middle ear causing a whitish bulge on the ear drum. Besides this it can be a white patch on the ear drum due to negative air pressure in the ear (In medical terms it is called as tympanosclerosis).

I hope this answers your concern.Feel free to contact me if you require more information about it

with regards
Ravinder Sharma
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor